# SDR SIMA20150329005

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FWD HYD COMPARTMENT HAS POSSIBLE CRACK ON AFT UPPER SUPPORT BRACKET.  PERFORMED DOUBLER REPAIR TO HYD COMPARTMENT SUPPORT BRACKET IAW ERS-EM-53MR-1169.  SEE TURNOVER FOR DETAILS.
